# SDR SWAA2013062817722

- Difficulty date: June 10, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,168 hours, 60,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shroud
- Part number: 65C16820
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE SHROUD CRACKED AT FWD GIRT BAR HOOK ATTACH POINT.  REPAIRED SHROUD IAW SWA.
